Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Entire functions of bounded index


Author: Fred Gross
Journal: Proc. Amer. Math. Soc. 18 (1967), 974-980
MSC: Primary 30.55
MathSciNet review: 0218564
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964. MR 0164038
  • [2] B. Lepson, Differential equations of infinite order, hyperdirichlet series and entire junctions of bounded index, Lecture Notes, 1966, Summer Institute on Entire Functions, Univ. of California, La Jolla, Calif.
  • [3] E. C. Titchmarsh, Han-shu lun, Translated from the English by Wu Chin, Science Press, Peking, 1964 (Chinese). MR 0197687

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0218564-0
Article copyright: © Copyright 1967 American Mathematical Society